Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 18, 2021, 2:52 PM EDT for Patrick County, Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2021, 2:52 PM EDT (18:52 UTC)
- Expired
- Jul 18, 2021, 3:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Blacksburg, VA
County Patrick County, VA
The radar
The Roanoke radar (KFCX), 41 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078 WWUS81 KRNK 181852 SPSRNK Special Weather Statement National Weather Service BLACKSBURG VA 252 PM EDT Sun Jul 18 2021 VAZ016-017-032-181915- Patrick-Floyd-Carroll- 252 PM EDT Sun Jul 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLOYD...EAST CENTRAL CARROLL AND WEST CENTRAL PATRICK COUNTIES... At 251 PM EDT, a strong thunderstorm was located over Laurel Fork, or 7 miles north of Ararat, moving east at 10 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Meadows Of Dan... Mabry Mill... and Laurel Fork. Locally heavy rain, with rates of two to four inches per hour, will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning. LAT...LON 3665 8054 3673 8054 3679 8039 3666 8036 TIME...MOT...LOC 1851Z 260DEG 7KT 3671 8050 $$ DS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:49 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 18, 2:49 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 249 PM EDT Sun Jul 18 2021 .SYNOPSIS... A cold front will slowly drift south into northern North Carolina tonight before stalling. With the front nearby, expect considerable cloudiness with a threat for showers and thunderstorms, especially areas along and south of the VA/NC border. && .NEAR TERM /THROUGH MONDAY/... As of 230 PM EDT Sunday... Showers and thunderstorms expected mainly along and south of Highway 58. Surface cold front is working its way through the forecast area. Dry air is infiltrating the CWA from the north. Post frontal dewpoints have slipped into the U50s/L60s north of Highway 460. The morning RNK sounding indicated a WNW wind just above the surface and this will allow the front to continue to be pushed to the ESE with time. Think most of the shower/storm activity will be confined primarily to the Hwy 58 corridor and points south this evening...with linger shower chances along the front overnight. The GSO sounding is still goosed with juice with PWATs near 2 inches and surface dewpoints in the lower 70s. This prefrontal airmass is expected to provide for higher than normal rain efficiency with the potential for localized excessive rainfall. Flood advisories may be needed for parts of the area this evening. The best chance for moderate to strong convection and locally heavy rain will be along the NC/VA border and southward. This will likely be the case again Monday, although with dense cloud cover Monday morning, not sure how much CAPE we will be able to build this far north. Attm, will maintain at least slight chance for thunder for our NC counties Monday with showers still a good bet across the southern half of our CWA. With somewhat drier air working its way into the northern CWA, expect slightly cooler temperatures tonight with lows in the lower 60s (possibly 50s in WV). Closer to the front, VA/NC piedmont, still looking at minimums not much lower than 70. Mondays highs are expected to be the warmest across the north where some sun can filter through during the afternoon, and significantly muted closer to the cloudier frontal zone... highs ranging from 78-83 north of 460 and 72-78 south of 460. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 230 PM EDT Sunday... Lowered chance of precipitation for Wednesday... Southern part of the upper trough over the northeast United States splits off from northern stream and moves southwest into the Southern Plains by late Wednesday. Stalled front gets a push farther south on Monday night and Tuesday. This will turn the mean flow from the east/northeast back around to the west and northwest. Tuesday and Wednesday southwest Virginia, northwest North Carolina and southeast West Virginia will be a relative minimum of instability and moisture between the frontal zone across the Ohio Valley and the deeper moisture along the Carolina coast and in the Gulf Coast region. Tuesday night through Wednesday night will be the time frame with the lowest probability of precipitation. Temperatures will be near to just above normal. .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 230 PM EDT Sunday... Maintained a daily threat of showers and thunderstorms... Large scale pattern flattens during this time frame with persistent broad troughing in the eastern United States and ridging over the west. GFS and ECMWF hint that another long wave trough may be digging in the east on Saturday and Sunday. Best probability of precipitation comes in on Sunday with the approach of another front. Temperatures will be near to just above normal through the period. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 230 PM EDT Sunday... Scattered MVFR showers and thunderstorms are expected this evening south of Highway 460, with numerous showers and thunderstorms vcnty of the VA/NC border. With the front stalling near the VA/NC border, expect considerable cloudiness with lingering showers overnight and additional showers for Monday. Winds will favor a northerly component across WV/VA, and from a southwesterly direction across NC...speeds generally less than 8 kts...except near thunderstorms where winds will be variable and gusty. Fog is not expected to be problem tonight due to the extensive cloud cover. Any clearing will change this prognosis and would result in patchy radiation fog...especially in the mountain valleys...such as LWB. Moderate confidence in ceilings,visibilities and winds during the taf period. Extended Aviation Discussion... By Tuesday the boundary will be south of the region with cooler and drier weather and a return to widespread VFR conditions. Scattered MVFR storms are possible Wednesday and Thursday. Some drier air will arrive for Friday. Isolated MVFR convection may be possible Saturday in the west. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...AMS LONG TERM...AMS AVIATION...PM
Hazardous weather outlook, Jul 18, 2:52 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 252 PM EDT Sun Jul 18 2021 NCZ001-002-VAZ009-012-015-016-032-043-044-058-191900- Ashe-Alleghany NC-Smyth-Wythe-Grayson-Carroll-Patrick-Henry- Pittsylvania-Halifax- 252 PM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for northwest North Carolina, south central Virginia and southwest Virginia. .DAY ONE...This afternoon and tonight. Scattered to numerous showers and thunderstorms are expected again this afternoon and evening. Locally heavy rainfall leading to flooding or flash flooding will be the main hazard with this activity. An isolated strong to severe thunderstorms is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-010-011-013-014-017>020-022>024-033>035-045>047-059- WVZ042>044-507-508-191900- Tazewell-Bland-Giles-Pulaski-Montgomery-Floyd-Craig-Alleghany VA- Bath-Roanoke-Botetourt-Rockbridge-Franklin-Bedford-Amherst-Campbell- Appomattox-Buckingham-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 252 PM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-018>020-191900- Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-Yadkin- 252 PM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This afternoon and tonight. Scattered to numerous showers and thunderstorms are expected again this afternoon and evening. Locally heavy rainfall leading to flooding or flash flooding will be the main hazard with this activity. An isolated strong to severe thunderstorms is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered showers and thunderstorms will be possible again Monday. Locally heavy rainfall may lead to flooding or flash flooding. Tuesday through Saturday there is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 18, 10:23 AM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1023 AM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND DMG 5 SSW ROCKY MOUNT 36.94N 79.93W
07/17/2021 FRANKLIN VA 911 CALL CENTER
TREE DOWN.
1235 PM TSTM WND DMG 4 SW ROCKY MOUNT 36.95N 79.93W
07/17/2021 FRANKLIN VA 911 CALL CENTER
POWER LINES DOWNED BY TREE BRANCHES ON
RURITAN ROAD.
1238 PM TSTM WND DMG 6 SW MONETA 37.13N 79.72W
07/17/2021 FRANKLIN VA 911 CALL CENTER
TREE DOWN.
0126 PM FLOOD 3 NW SYDNORSVILLE 36.89N 79.87W
07/17/2021 FRANKLIN VA 911 CALL CENTER
WATER OVER BOTH LANES OF US 220.
0158 PM TSTM WND DMG 4 NNW PINE RIDGE 36.56N 80.74W
07/17/2021 SURRY NC LAW ENFORCEMENT
TREES DOWN NEAR I-74.
0200 PM LIGHTNING LAUREL FORK 36.72N 80.51W
07/17/2021 CARROLL VA 911 CALL CENTER
HOUSE STRUCK BY LIGHTNING.
0215 PM TSTM WND DMG 1 ESE RUSTBURG 37.28N 79.09W
07/17/2021 CAMPBELL VA LAW ENFORCEMENT
TREE DOWN ON VILLAGE HIGHWAY.
0250 PM TSTM WND DMG 3 SW RIVERVILLE 37.49N 78.96W
07/17/2021 AMHERST VA LAW ENFORCEMENT
ONE TREE DOWN.
0252 PM TSTM WND DMG 3 SW CONCORD 37.32N 79.03W
07/17/2021 CAMPBELL VA LAW ENFORCEMENT
TREE DOWN.
0305 PM TSTM WND DMG 5 W CAMP SPRINGS 36.29N 79.59W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
SEVERAL TREES DOWN NEAR HIGHWAY 87.
0405 PM TSTM WND DMG 6 WSW CAMP SPRINGS 36.28N 79.60W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
A COUPLE TREES DOWN.
0430 PM TSTM WND DMG 4 S LAWSONVILLE 36.34N 79.56W
07/17/2021 ROCKINGHAM NC PUBLIC
TWO LARGE TREE LIMBS DOWN.
0520 PM TSTM WND DMG 6 WSW CAMP SPRINGS 36.28N 79.60W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
ADDITIONAL TREES REPORTED DOWN IN THE
WILLIAMSBURG AREA.
0817 PM TSTM WND DMG 1 S KING 36.27N 80.36W
07/17/2021 STOKES NC 911 CALL CENTER
TREE DOWN ON PINE STREET IN KING.
0830 PM TSTM WND DMG GERMANTON 36.26N 80.23W
07/17/2021 STOKES NC 911 CALL CENTER
3 TREES DOWN IN THE GARMANTON AREA.
0840 PM TSTM WND DMG WALNUT COVE 36.30N 80.14W
07/17/2021 STOKES NC 911 CALL CENTER
TREE DOWN IN WALNUT COVE.
0914 PM TSTM WND DMG STONEVILLE 36.47N 79.91W
07/17/2021 ROCKINGHAM NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE STONEVILLE AREA.
0922 PM TSTM WND DMG REIDSVILLE 36.35N 79.66W
07/17/2021 ROCKINGHAM NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE REIDSVILLE AREA.
&&Local storm report, Jul 18, 10:24 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1024 AM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND DMG 5 SSW ROCKY MOUNT 36.94N 79.93W
07/17/2021 FRANKLIN VA 911 CALL CENTER
TREE DOWN.
1235 PM TSTM WND DMG 4 SW ROCKY MOUNT 36.95N 79.93W
07/17/2021 FRANKLIN VA 911 CALL CENTER
POWER LINES DOWNED BY TREE BRANCHES ON
RURITAN ROAD.
1238 PM TSTM WND DMG 6 SW MONETA 37.13N 79.72W
07/17/2021 FRANKLIN VA 911 CALL CENTER
TREE DOWN.
0126 PM FLOOD 3 NW SYDNORSVILLE 36.89N 79.87W
07/17/2021 FRANKLIN VA 911 CALL CENTER
WATER OVER BOTH LANES OF US 220.
0158 PM TSTM WND DMG 4 NNW PINE RIDGE 36.56N 80.74W
07/17/2021 SURRY NC LAW ENFORCEMENT
TREES DOWN NEAR I-74.
0200 PM LIGHTNING LAUREL FORK 36.72N 80.51W
07/17/2021 CARROLL VA 911 CALL CENTER
HOUSE STRUCK BY LIGHTNING.
0215 PM TSTM WND DMG 1 ESE RUSTBURG 37.28N 79.09W
07/17/2021 CAMPBELL VA LAW ENFORCEMENT
TREE DOWN ON VILLAGE HIGHWAY.
0250 PM TSTM WND DMG 3 SW RIVERVILLE 37.49N 78.96W
07/17/2021 AMHERST VA LAW ENFORCEMENT
ONE TREE DOWN.
0252 PM TSTM WND DMG 3 SW CONCORD 37.32N 79.03W
07/17/2021 CAMPBELL VA LAW ENFORCEMENT
TREE DOWN.
0305 PM TSTM WND DMG 5 W CAMP SPRINGS 36.29N 79.59W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
SEVERAL TREES DOWN NEAR HIGHWAY 87.
0400 PM HAIL 2 NNW WESTOVER HILLS 36.63N 79.46W
07/17/2021 M1.00 INCH PITTSYLVANIA VA PUBLIC
VIA SOCIAL MEDIA.
0400 PM TSTM WND DMG 2 NNW WESTOVER HILLS 36.63N 79.46W
07/17/2021 PITTSYLVANIA VA PUBLIC
2 TREES DOWN. VIA SOCIAL MEDIA.
0405 PM TSTM WND DMG 6 WSW CAMP SPRINGS 36.28N 79.60W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
A COUPLE TREES DOWN.
0420 PM TSTM WND DMG CLOVER 36.83N 78.74W
07/17/2021 HALIFAX VA 911 CALL CENTER
SMALL METAL SHED BLOWN ACROSS MT LAUREL
ROAD. SOME SIDING DAMAGE TO HOME.
0430 PM TSTM WND DMG 4 S LAWSONVILLE 36.34N 79.56W
07/17/2021 ROCKINGHAM NC PUBLIC
TWO LARGE TREE LIMBS DOWN.
0520 PM TSTM WND DMG 6 WSW CAMP SPRINGS 36.28N 79.60W
07/17/2021 ROCKINGHAM NC FIRE DEPT/RESCUE
ADDITIONAL TREES REPORTED DOWN IN THE
WILLIAMSBURG AREA.
0626 PM TSTM WND DMG 6 WSW ROCKBRIDGE BATHS 37.86N 79.52W
07/17/2021 ROCKBRIDGE VA LAW ENFORCEMENT
TREES DOWN AT THE INTERSECTION OF WHILE ROCK
ROAD AND WEST MIDLAND TRAIL.
0652 PM TSTM WND DMG 2 WSW VESUVIUS 37.88N 79.23W
07/17/2021 ROCKBRIDGE VA LAW ENFORCEMENT
TREES DOWN AT THE INTERSECTION OF SOUTH
RIVER ROAD AND NATURE CAMP ROAD.
0652 PM TSTM WND DMG VESUVIUS 37.90N 79.20W
07/17/2021 ROCKBRIDGE VA LAW ENFORCEMENT
TREES DOWN.
0817 PM TSTM WND DMG 1 S KING 36.27N 80.36W
07/17/2021 STOKES NC 911 CALL CENTER
TREE DOWN ON PINE STREET IN KING.
0822 PM TSTM WND DMG MARTINSVILLE AIRPORT 36.63N 79.87W
07/17/2021 HENRY VA 911 CALL CENTER
TREE DOWN ON FISHER FARM ROAD.
0830 PM TSTM WND DMG GERMANTON 36.26N 80.23W
07/17/2021 STOKES NC 911 CALL CENTER
3 TREES DOWN IN THE GARMANTON AREA.
0835 PM TSTM WND DMG MARTINSVILLE AIRPORT 36.63N 79.86W
07/17/2021 HENRY VA LAW ENFORCEMENT
LARGE BRANCH BROUGHT DOWN POWER LINES.
0840 PM TSTM WND DMG WALNUT COVE 36.30N 80.14W
07/17/2021 STOKES NC 911 CALL CENTER
TREE DOWN IN WALNUT COVE.
0914 PM TSTM WND DMG STONEVILLE 36.47N 79.91W
07/17/2021 ROCKINGHAM NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE STONEVILLE AREA.
0922 PM TSTM WND DMG REIDSVILLE 36.35N 79.66W
07/17/2021 ROCKINGHAM NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE REIDSVILLE AREA.
&&Special weather statement, Jul 18, 2:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
242 PM EDT Sun Jul 18 2021
NCZ001-002-181915-
Ashe-Alleghany-
242 PM EDT Sun Jul 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
WESTERN ALLEGHANY AND CENTRAL ASHE COUNTIES IN NORTHWESTERN NORTH
CAROLINA...
At 240 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Stratford to near Wagoner to near
Mountain City. Movement was northeast at 10 mph.
Locations impacted include...
Sparta...
Jefferson...
West Jefferson...
Lansing...
Laurel Springs...
Ashland...
and Trout.
Locally heavy rain, with some rates at high as two to four inches
per hour, will quickly reduce visibility and result in ponding of
water on roadways, standing water in low lying areas, and minor
flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
LAT...LON 3643 8172 3646 8171 3647 8170 3651 8170
3652 8171 3654 8170 3651 8131 3656 8109
3645 8117 3636 8127 3637 8132 3637 8135
3636 8136 3640 8174 3641 8174
TIME...MOT...LOC 1840Z 236DEG 7KT 3647 8122 3639 8136 3643 8176
DSSpecial weather statement, Jul 18, 2:52 PM EDT, 0 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 252 PM EDT Sun Jul 18 2021 VAZ016-017-032-181915- Patrick-Floyd-Carroll- 252 PM EDT Sun Jul 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLOYD...EAST CENTRAL CARROLL AND WEST CENTRAL PATRICK COUNTIES... At 251 PM EDT, a strong thunderstorm was located over Laurel Fork, or 7 miles north of Ararat, moving east at 10 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Meadows Of Dan... Mabry Mill... and Laurel Fork. Locally heavy rain, with rates of two to four inches per hour, will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning. LAT...LON 3665 8054 3673 8054 3679 8039 3666 8036 TIME...MOT...LOC 1851Z 260DEG 7KT 3671 8050 DS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:14 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 41 min |
| Jul 17, 8:42 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 63 min |
| Jul 17, 8:54 PM EDT | Special Weather Statement | RNK | Tazewell | 36 min |
| Jul 17, 10:04 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania | 56 min |
| Jul 17, 10:29 PM EDT | Special Weather Statement | RNK | Bland, Giles, Tazewell | 31 min |
| Jul 18, 3:05 PM EDT | Special Weather Statement | RNK | City of Martinsville | 25 min |
| Jul 18, 3:20 PM EDT | Areal Flood Advisory | RNK | Carroll | 83 min |
| Jul 18, 3:24 PM EDT | Areal Flood Advisory | RNK | Carroll | 3 hr |
| Jul 18, 3:29 PM EDT | Special Weather Statement | RNK | Smyth | 31 min |
| Jul 18, 3:33 PM EDT | Special Weather Statement | RNK | City of Danville | 27 min |
| Jul 18, 3:53 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick | 37 min |
| Jul 18, 4:03 PM EDT | Special Weather Statement | RNK | Smyth | 27 min |
| Jul 18, 4:05 PM EDT | Special Weather Statement | RNK | City of Danville | 25 min |
| Jul 18, 4:09 PM EDT | Special Weather Statement | RNK | Patrick | 36 min |
| Jul 18, 4:12 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, City of Galax | 112 min |
| Jul 18, 4:19 PM EDT | Special Weather Statement | RNK | City of Galax | 26 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | RNK | Henry | 37 min |
| Jul 18, 4:43 PM EDT | Flash Flood Warning | RNK | Carroll | 4 hr |
| Jul 18, 5:11 PM EDT | Special Weather Statement | RNK | Carroll | 34 min |
| Jul 18, 5:38 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Jul 18, 6:20 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte | 40 min |
| Jul 17, 9:18 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 57 min |
| Jul 18, 2:42 PM EDT | Special Weather Statement | RNK | Ashe | 33 min |
| Jul 18, 3:11 PM EDT | Special Weather Statement | RNK | Wilkes | 34 min |
| Jul 18, 3:36 PM EDT | Special Weather Statement | RNK | Surry | 24 min |
| Jul 18, 3:50 PM EDT | Special Weather Statement | RNK | Surry | 25 min |
| Jul 18, 3:58 PM EDT | Special Weather Statement | RNK | Surry | 32 min |
| Jul 18, 4:27 PM EDT | Special Weather Statement | RNK | Stokes | 33 min |
| Jul 18, 4:53 PM EDT | Special Weather Statement | RNK | Caswell | 37 min |
| Jul 18, 5:06 PM EDT | Special Weather Statement | RNK | Rockingham, Stokes | 24 min |
| Jul 18, 5:30 PM EDT | Special Weather Statement | RNK | Rockingham | 30 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.